# SDR 2002UALA01284

- Difficulty date: August 7, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EXISTING FUSELAGE SKIN REPAIR STATION 845, 1 INCH BELOW STR 22R GOUGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER REPAIR.
